# SDR SWIA200311674

- Difficulty date: January 4, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 3,379 hours, 3,100 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Part serial: 804
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 3,316 hours, 3,054 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 INOP MESSAGE.  REMOVED AND REPLACED HSTA AND MOTOR CONTROL UNIT IAW RII 27-415.  OPS CHECK GOOD AT THIS TIME.  HSTA PN OFF:  8396-3 SN OFF:  728.
